U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Normally, how long would the negative side effects of vicodin last?

1 doctor answer1 doctor weighed in
Dr. Stuart Wasser
Addiction Medicine 35 years experience
See below : As long as you are taking it and potentially for months later.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 38-year-old member asked:

How long can the negative side effects of vicodin last?

1 doctor answer1 doctor weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
Variable: If you mean constipation, nausea and feeling sleepy usually this gets better after a few weeks. Make sure you take the medication with food on your stomach. Make sure that you get enough to drink so that you don't get dehydrated and worsen the adverse effects. Use a stool softener if needed.
A 40-year-old member asked:

What are the side effects of vicodin and how long do they last after your dose?

1 doctor answer1 doctor weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
See below: Nausea, vomiting, constipation, feeling sleepy. They will in general get better over time. They last as long as the medicine is in your system ( 4-6 hours).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.